# SDR UPS05844279

- Difficulty date: April 5, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 C PIT STA 1043 RT CUSP RBL 58, VIEW LOOKING UP AT DISHPAN, 2 CRACKS PERPENDICULAR TO EACH OTHER APPROX 2 INCH IN LENGTH EACH.  REPAIRED BY STOP DRILLING AND INSTALLING DOUBLER IAW EO DC8 5330-2159B SRM 51-1-15, 51-1-21A.
